Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taken Amoxicillin for ear infection. Have ear pain and hearing loss

hello!my ear was hurting about 2 weeks ago thought it was an ear infection on friday of last week i went to the doctor and i was given amoxilin 500 they said my ear was normal it was problably just swollen somewhere else but it still hurts i think i have hearingloss i dont know what to do i dont have insurance my last doctor visit was soo expensive
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Your ear probllem could be external ear infection, middle ear infection, dental infection, or some thing else. I advise you to consult an ENT surgeon for diagnosis and treatment.
Besides i advise you some diet recomendations as avoid taking fruits, juices, ice water, ice cream, cool drinks, pulses, fish. potato and other tubers.
Take more of green leafy vegetables, sprouts, egg, milk, meat, dry fruits to have an increase in blood, general health, resistance, and stamina to face such pains. Wishing for a quick recovery and thanks for calling.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor